a few weeks ago i had unprotected sex and within a few days i developed what looks like a rash but also has small bumps in it all over the head of my penis. its made the head of my penis very sensitive so its hurts when i touch it. it went away after a day or so though. BUT last night it showed up again. and my penis has been unusually itchy in the time between the two outbreaks. its really starting to worry me now since it has came back. i REALLY dont want to go to the doctor. i would really appreciate any response to what this could be. please answer!!! and not just telling me to go see a doctor. thank you =]
Without examination,confirmation of a diagnosis is tough but it can be folliculitis,contact dermatitis,rash due to friction rub with clothes, dermatitis (atopic, contact, allergic),excessive sweating causing sweat dermatitis or balanitis(due to an underlying infection (bacterial and fungal as well as other organisms) .Even genital warts cannot be ruled out as it is spread through direct skin-to-skin contact during oral, genital, or anal sex with an infected partner.
You may try calamine lotion on the rash.You should also maintain hygiene and try to keep the area clean and dry, wear loose-fitting cotton clothing. Also use an antibacterial soap or mild soap like dove.Avoid any kind of cosmetics.You can also use a barrier cream with zinc oxide paste or calamine lotion or a mild steroid cream like dermacort on the rash. If the bumps are itchy,you can take some antihistaminic like benadryl or Claritin.
If the lumps persist then it will be best to get it evaluated from a dermatologist.Genital warts have to be ruled out.
Hope it helps.Take care and pls do keep me posted.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.